English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Periodic Switching Strategies for an Isoperimetric Control Problem with Application to Nonlinear Chemical Reactions

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86477

Seidel-Morgenstern,  Andreas
Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Otto-von-Guericke-Universität Magdeburg, External Organizations;

/persons/resource/persons180513

Zuyev,  Alexander
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1811.07421.pdf
(Preprint), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Seidel-Morgenstern, A., & Zuyev, A. (2019). Periodic Switching Strategies for an Isoperimetric Control Problem with Application to Nonlinear Chemical Reactions. Applied Mathematical Modelling, 69, 287-300. doi:10.1016/j.apm.2018.12.005.


Cite as: http://hdl.handle.net/21.11116/0000-0002-88DA-F
Abstract
There is no abstract available